# SDR SWIA201230896

- Difficulty date: June 3, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 22,745 hours, 18,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT LIGHT NEAR EMERGENCY EXIT DOOR ON RIGHT SIDE AT ROW 8 IS OUT.  (FLT 4515)  REPLACED EXIT SIGN IAW AMM.
